research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Pade and Rational Approximationt

Author: Eman Samir Bhaya and Ahad Hameed
Journal: Albahir journal مجلة الباهر ISSN: 23125721 Year: 2016 Volume: 4 Issue: 7+8 Pages: 13-17
Publisher: Shiite Endowment ديوان الوقف الشيعي

Loading...
Loading...
Abstract

In this paper we shall introduce a class of interpolating rational functions calledpade approximants. These rationales provide a natural extension of the Taylorsections.

استخدمنا في هذا العمل متعددات الحدود الاندراجية النسبية في التقريب و هذا ما يسمى تقريب بيد. يعتبر هذاالعمل تعميم لمتعددات حدود تايلر .

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2016 (1)